# SDR 95FDEA01376

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC14302763
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY, BS 720E WL 150 RBL 4, 6 AND 11, LBL 5, 7 AND 13 ON BILGE FRAME.  REMOVED CORROSION AND FOUND TO BE BEYOND LIMITS PER FEDEX SRM 53-10-1, REMOVED CORRODED FRAME.
